# SDR GTIA2023032737068

- Difficulty date: March 24, 2023
- Submitted: March 28, 2023
- Operation: Air carrier
- Aircraft: N907NK
- Make and model: Airbus A320-271N
- Aircraft serial: 8275
- Aircraft time: 13,914 hours, 5,835 cycles
- System (JASC): 2100 · Air Conditioning System
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: AP
- How discovered: V
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

DIRTY SOCK SMELL IN THE FRONT OF TE A/C STARTED DURING APPROACH AND LANDING AND THE WAY TO THE GATE.-ACCOMPLISHED TSM 05-50-00-810-831. INSPECTED APU COMPARTEMENT AND PACKS NO FINDINGS. FOUND EVIDENCE OF OIL AT ENG1 SPINNER, R/R ENG1 FAN SHAFT COVER PACKING IAW AMM 72-11-06 AND LEAK CHECK GOOD. PERFORMED DECONTAMINATION OF ECS SYSTEM PER AMM 21-00-00. NO EVIDENCE OF SMELL WITH AEROTRACER. AC IS OK FOR CND SVC
